Advisory 12 YearsDosage Information
DO NOT TAKE IF YOU:
Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding.
Are allergic to ibuprofen, to any of the ingredient, or to aspirin or other painkillers.
Are taking other NSAID pain killers or aspirin with a daily dose above 75mg.
SPEAK TO A PHARMACIST/DOCTOR BEFORE TAKING IF YOU:
Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems.
Are a smoker.
For oral administration and short-term use only.
Adults and children over 12 years: Take 1 or 2 tablets with water, up to three times a day as required.
Leave at least 4 hours between doses.
Do not exceed 6 tablets in 24 hours.
Do not give to children under 12 years without medical advice.
If symptoms persist or worsen, if new symptoms occur, or if the product is required for more than 10 days, consult a doctor.
WARNING: Do not exceed the stated dose.
Read the enclosed leaflet carefully before use.Features
Targeted pain reliefIngredients
Each Tablet contains: Ibuprofen 200mg, See leaflet for full listNet Content
48 x TabletsProduct Marketing
FOR RAPID RELIEF FROM: Migraine-headache; Backache; Period pain; Dental pain; Neuralgia; Rheumatic pain; Muscular pain; Non-serious arthritic pain; Cold and flu symptoms; Feverishness.Storage
KEEP ALL MEDICINES OUT OF THE REACH AND SIGHT OF CHILDREN.
Do not store above 25 C. Store in the original pack.
Please Note: Whilst we (Doorstep Pharmacy) make every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional, and you should always refer to the patient information leaflet before taking any medication.